Following stroke was prescribed statins which I didn't need pre-stroke as had no problems with cholesterol. Recently heard on radio about side effects and am wondering whether the stabbing pains inside my upper and lower left leg and elbow and also my big toe joint, but which only last a short time, and are now occurring on my unaffected right side may be due to statins.
Terence; Many things change in your body after a stroke, This is not uncommon the doctor or doctors have to weigh the benefits against your long term health. Statins no matter which you are talking about all can have side effects but the only one to answer this question is your doctor. And if nothing else they can try one of the other ones just get a small amount and see how you do side effect wise and let the doctor know. There are many different ones and hopefully, your doctor can find one that agrees with you more. Give your doctor a call today. And see what they can tell you. Chuck1957
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2012 • 2 answers
My doctor put me on 20mg of Lexapro after my stroke last year. He has now lowered the dose to 15mg.?
Posted 29 Sep 2013 • 1 answer
Posted 14 Aug 2014 • 3 answers
Posted 14 Feb 2015 • 2 answers
Posted 4 Sep 2016 • 0 answers